Omogenizzazione di problemi di tipo stazionario ed evolutivo in domini perforati e risultati di estensione unica nel Calcolo delle Variazioni

Carmen Perugia

Bollettino dell'Unione Matematica Italiana (2004)

  • Volume: 7-A, Issue: 3, page 555-558
  • ISSN: 0392-4033

How to cite

top

Perugia, Carmen. "Omogenizzazione di problemi di tipo stazionario ed evolutivo in domini perforati e risultati di estensione unica nel Calcolo delle Variazioni." Bollettino dell'Unione Matematica Italiana 7-A.3 (2004): 555-558. <http://eudml.org/doc/289387>.

@article{Perugia2004,
abstract = {},
author = {Perugia, Carmen},
journal = {Bollettino dell'Unione Matematica Italiana},
language = {ita},
month = {12},
number = {3},
pages = {555-558},
publisher = {Unione Mastematica Italiana},
title = {Omogenizzazione di problemi di tipo stazionario ed evolutivo in domini perforati e risultati di estensione unica nel Calcolo delle Variazioni},
url = {http://eudml.org/doc/289387},
volume = {7-A},
year = {2004},
}

TY - JOUR
AU - Perugia, Carmen
TI - Omogenizzazione di problemi di tipo stazionario ed evolutivo in domini perforati e risultati di estensione unica nel Calcolo delle Variazioni
JO - Bollettino dell'Unione Matematica Italiana
DA - 2004/12//
PB - Unione Mastematica Italiana
VL - 7-A
IS - 3
SP - 555
EP - 558
AB -
LA - ita
UR - http://eudml.org/doc/289387
ER -

References

top
  1. CARBONE, L., DE ARCANGELIS, R., On the unique extension problem for functionals of the calculus of variations, Atti Accad. Naz. Lincei Rend. Cl. Sci. Fis. Mat. Natur, 12 (2001), 85-106. Zbl1170.49303
  2. CORBO ESPOSITO, A., D’APICE, C., GAUDIELLO, A., Homogenization in a perforated domain with both Dirichlet and Neumann boundary conditions on the holes, Asymptot. Anal., 31 (2002), 297-316. Zbl1043.35027
  3. DE MAIO, U., FAELLA, L., PERUGIA, C., Homothetic changes of variables and the unique extension problem in Calculus of Variations, apparirà su Ita. J. Pure Appl. Math. Zbl1150.49005
  4. DURANTE, T., FAELLA, L., PERUGIA, C., Optimal control theory, apparirà su NoDEA. Zbl1146.35008
  5. DURANTE, T., FAELLA, L., PERUGIA, C., Homogenization of some types of Neumann and Dirichlet problems, Ricerche Mat., LI fasc.1 (2002), 127-158. Zbl1150.35370

NotesEmbed ?

top

You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.

    
                

Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.